# SDR AALA201606249021

- Difficulty date: May 18, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57252924000
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, RT WING FUEL TANK ACCESS PANEL 640CZ HAS DEBONDED ALUMINUM FOIL.  REPLACED RT WING FUEL TANK ACCESS PANEL 640CZ IAW AMM 57-27-11-400-007-A.
